MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NON-STERILE SMALL BATTERY; CD SMALL ASEPTIC BATTERY

STRYKER INSTRUMENTS-KALAMAZOO NON-STERILE SMALL BATTERY; CD SMALL ASEPTIC BATTERY
Catalog Number 4222110000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility that the battery was leaking.No patient involvement, no clinically significant delay, no medical intervention and no adverse consequences were reported with this event.
 
Event or Problem Description
The user facility reported, prior to a surgical procedure during testing, fluid leaked from the device.  fluid leaking from a device could potentially cause an infection.No patient involvement, no clinically significant delay, no medical intervention and no adverse consequences were reported with this event.
 
Additional Manufacturer Narrative
Correction: the device was not returned for evaluation; therefore, a root cause could not be determined for the event.: customer cannot locate the device.

Brand Name
NON-STERILE SMALL BATTERY
Common Device Name
CD SMALL ASEPTIC BATTERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8191081
Report Number0001811755-2018-02877
Device Sequence Number19361023
Product Code HRX
UDI-Device Identifier04546540374134
UDI-Public04546540374134
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4222110000
Device Lot Number18163
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1